# SDR DALA2022051603348

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227CRACK INDICATION FOUND OPEN HOLE 4 I/B LOWER OF DOOR STOP FITTING 4 FRAME 68 RH. CORRECTIVE ACTION: PERFORMED REPAIR PER A320 SRM 53-41-12. (2235624)
